The federal solution to ethnic conflicts

He, Baogang 2006, The federal solution to ethnic conflicts, Georgetown journal of international affairs, vol. 7, no. 2, Summer, pp. 29-36.

Attached Files
Name Description MIMEType Size Downloads

Title The federal solution to ethnic conflicts
Author(s) He, BaogangORCID iD for He, Baogang
Journal name Georgetown journal of international affairs
Volume number 7
Issue number 2
Season Summer
Start page 29
End page 36
Publisher Georgetown University
Place of publication Washington, DC
Publication date 2006
ISSN 1526-0054
Keyword(s) nationalism
social conflict
cultural identity
Summary Conflicts over ethnic homeland rule, the right to territorial autonomy, and even nation-statehood have been played out in Asia, where it has been debated whether federalism is the best system to reduce or contain ethnic conflicts. The international community has questioned whether the multinational federalism of Spain and Canada offers a successful model for Asia.
Language eng
Field of Research 160699 Political Science not elsewhere classified
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2006, Georgetown University
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 924 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 09:01:08 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact